Publications (80) CARLOS PEREZ MORENO publications

2023

  1. On the BBM-Phenomenon in Fractional Poincare-Sobolev Inequalities with Weights

    International Mathematics Research Notices, Vol. 2023, Núm. 20, pp. 17205-17244

  2. Remarks on vector-valued gagliardo and poincaré-sobolev-type inequalities with weights

    Potentials and Partial Differential Equations: The Legacy of David R. Adams (De Gruyter), pp. 265-286

  3. Self-improving Poincaré-Sobolev type functionals in product spaces

    Journal d'Analyse Mathematique, Vol. 149, Núm. 1, pp. 1-48

  4. Weighted Lorentz spaces: Sharp mixed Ap − A∞ estimate for maximal functions

    Journal of Mathematical Analysis and Applications, Vol. 519, Núm. 2

2022

  1. Minimal conditions for BMO

    Journal of Functional Analysis, Vol. 282, Núm. 2

  2. Sawyer-type inequalities for Lorentz spaces

    Mathematische Annalen, Vol. 383, Núm. 1-2, pp. 493-528

  3. Some Non-standard Biparametric Poincaré Type Inequalities Through Harmonic Analysis

    Journal of Fourier Analysis and Applications, Vol. 28, Núm. 3

2021

  1. Extensions of the john–nirenberg theorem and applications

    Proceedings of the American Mathematical Society, Vol. 149, Núm. 4, pp. 1507-1525

2020

  1. A note on generalized Fujii-Wilson conditions and BMO spaces

    Israel Journal of Mathematics, Vol. 238, Núm. 2, pp. 571-591

  2. Vector-valued operators, optimal weighted estimates and the Cp condition

    Science China Mathematics, Vol. 63, Núm. 7, pp. 1339-1368

2019

  1. A1 theory of weights for rough homogeneous singular integrals and commutators

    Annali della Scuola Normale Superiore di Pisa - Classe di Scienze , Vol. 19, Núm. 1, pp. 169-190

  2. Degenerate Poincaré-Sobolev inequalities

    Transactions of the American Mathematical Society, Vol. 372, Núm. 9, pp. 6087-6133

  3. Proof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimates

    Mathematische Annalen, Vol. 374, Núm. 1-2, pp. 907-929

  4. Sharp Quantitative Weighted BMO Estimates and a New Proof of the Harboure-Macias-Segovia’s Extrapolation Theorem

    Applied and Numerical Harmonic Analysis (Birkhauser), pp. 241-256

  5. Weighted Norm Inequalities for Rough Singular Integral Operators

    Journal of Geometric Analysis, Vol. 29, Núm. 3, pp. 2526-2564

2018

  1. A lower bound for Ap exponents for some weighted weak-type inequalities

    Journal of Analysis, Vol. 26, Núm. 2, pp. 191-209

  2. Regularity of maximal functions on Hardy–Sobolev spaces

    Bulletin of the London Mathematical Society, Vol. 50, Núm. 6, pp. 1007-1015

2017

  1. Borderline weighted estimates for commutators of singular integrals

    Israel Journal of Mathematics, Vol. 217, Núm. 1, pp. 435-475

  2. Reverse Hölder Property for Strong Weights and General Measures

    Journal of Geometric Analysis, Vol. 27, Núm. 1, pp. 162-182

  3. Three observations on commutators of singular integral operators with BMO functions

    Association for Women in Mathematics Series (Springer), pp. 287-304